Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 7

Spanning and independence properties of frame partitions
Bernhard G. Bodmann, Peter G. Casazza, Vern I. Paulsen and Darrin Speegle.
Proc. Amer. Math. Soc. 140 (2012), 2193-2207
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898683
The structure of free automorphic Moufang loops
A. Grishkov, P. Plaumann and L. Sabinina.
Proc. Amer. Math. Soc. 140 (2012), 2209-2214
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898684
F-blowups of F-regular surface singularities
Nobuo Hara.
Proc. Amer. Math. Soc. 140 (2012), 2215-2226
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898685
Cohen-Kaplansky domains and the Goldbach conjecture
Jim Coykendall and Chris Spicer.
Proc. Amer. Math. Soc. 140 (2012), 2227-2233
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898686
Virtual normalization and virtual fundamental classes
Alberto López Martín.
Proc. Amer. Math. Soc. 140 (2012), 2235-2240
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898687
On a supercongruence conjecture of Rodriguez-Villegas
Dermot McCarthy.
Proc. Amer. Math. Soc. 140 (2012), 2241-2254
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898688
Ideal games and Ramsey sets
Carlos Di Prisco, José G. Mijares and Carlos Uzcátegui.
Proc. Amer. Math. Soc. 140 (2012), 2255-2265
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898689
The exceptional set in Vojta’s conjecture for algebraic points of bounded degree
Aaron Levin.
Proc. Amer. Math. Soc. 140 (2012), 2267-2277
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898690
Asymptotic periodicity of grade associated to multigraded modules
Futoshi Hayasaka.
Proc. Amer. Math. Soc. 140 (2012), 2279-2284
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898691
Homogeneous ideals associated to a smooth subvariety
Yu-Han Liu.
Proc. Amer. Math. Soc. 140 (2012), 2285-2291
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898692
Subcategories of extension modules by Serre subcategories
Takeshi Yoshizawa.
Proc. Amer. Math. Soc. 140 (2012), 2293-2305
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898693
Graphs with automorphism groups admitting composition factors of bounded rank
Cheryl E. Praeger, Laszló Pyber, Pablo Spiga and Endre Szabó.
Proc. Amer. Math. Soc. 140 (2012), 2307-2318
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898694
Entire functions of finite order as solutions to certain complex linear differential equations
N. Anghel.
Proc. Amer. Math. Soc. 140 (2012), 2319-2332
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898695
Asymptotic distributions of the zeros of a family of hypergeometric polynomials
Jian-Rong Zhou, H. M. Srivastava and Zhi-Gang Wang.
Proc. Amer. Math. Soc. 140 (2012), 2333-2346
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898696
Can one distinguish quantum trees from the boundary?
Pavel Kurasov.
Proc. Amer. Math. Soc. 140 (2012), 2347-2356
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898697
Structure and bifurcation of pullback attractors in a non-autonomous Chafee-Infante equation
A. N. Carvalho, J. A. Langa and J. C. Robinson.
Proc. Amer. Math. Soc. 140 (2012), 2357-2373
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898698
Relative Riemann mapping criteria and hyperbolic convexity
Edward Crane.
Proc. Amer. Math. Soc. 140 (2012), 2375-2382
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898699
Holomorphic families of long $\mathbb{C}^{2}$’s
Franc Forstnerič.
Proc. Amer. Math. Soc. 140 (2012), 2383-2389
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898700
A measure-theoretic version of the Dragomir-Jensen inequality
J. M. Aldaz.
Proc. Amer. Math. Soc. 140 (2012), 2391-2399
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898701
Uniform equicontinuity of sequences of measurable operators and non-commutative ergodic theorems
Semyon Litvinov.
Proc. Amer. Math. Soc. 140 (2012), 2401-2409
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898702
Extremely weak interpolation in $H^{∞}$
Andreas Hartmann.
Proc. Amer. Math. Soc. 140 (2012), 2411-2416
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898703
Germ hypoellipticity and loss of derivatives
Gregorio Chinni.
Proc. Amer. Math. Soc. 140 (2012), 2417-2427
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898704
On a characterization of bilinear forms on the Dirichlet space
Carme Cascante and Joaquin M. Ortega.
Proc. Amer. Math. Soc. 140 (2012), 2429-2440
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898705
An extremal decomposition problem for harmonic measure
Vladimir N. Dubinin and Matti Vuorinen.
Proc. Amer. Math. Soc. 140 (2012), 2441-2446
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898706
Nonlinear perturbations of linear elliptic systems at resonance
Philip Korman.
Proc. Amer. Math. Soc. 140 (2012), 2447-2451
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898707
Mean value property for $p$-harmonic functions
Tiziana Giorgi and Robert Smits.
Proc. Amer. Math. Soc. 140 (2012), 2453-2463
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898708
Graphs and multi-graphs in homogeneous 3-manifolds with isometry groups of dimension 4
Carlos Peñafiel.
Proc. Amer. Math. Soc. 140 (2012), 2465-2478
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898709
Flat pseudo-Riemannian homogeneous spaces with non-abelian holonomy group
Oliver Baues and Wolfgang Globke.
Proc. Amer. Math. Soc. 140 (2012), 2479-2488
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898710
On homology spheres with few minimal non-faces
Lukas Katthän.
Proc. Amer. Math. Soc. 140 (2012), 2489-2500
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898711
On $𝜔$-categorical groups and rings with NIP
Krzysztof Krupiński.
Proc. Amer. Math. Soc. 140 (2012), 2501-2512
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898712
Sharp weak type inequalities for the Haar system and related estimates for nonsymmetric martingale transforms
Adam Osȩkowski.
Proc. Amer. Math. Soc. 140 (2012), 2513-2526
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898713
On the convex hull of symmetric stable processes
Jürgen Kampf, Günter Last and Ilya Molchanov.
Proc. Amer. Math. Soc. 140 (2012), 2527-2535
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898714
A coincidence theorem for commuting involutions
Pedro L. Q. Pergher.
Proc. Amer. Math. Soc. 140 (2012), 2537-2541
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898715
The homology of surface diffeomorphism groups and a question of Morita
Jonathan Bowden.
Proc. Amer. Math. Soc. 140 (2012), 2543-2549
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898716
Borsuk-Ulam type theorems for manifolds
Oleg R. Musin.
Proc. Amer. Math. Soc. 140 (2012), 2551-2560
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2898717